# SDR IPXA2014102484696

- Difficulty date: October 12, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 26,754 hours, 4,478 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65B0220077A
- Part serial: 000689
- Condition: Dented
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, LEFT WING INBD AILERON UPPER SURFACE OTBD SIDE MID AREA FOUND DENTED.  FIBERGLASS PREPREG LAY UP REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A (1), FIG 5, REV 70.
